CMS/SMC
Canadian Mathematical Society
www.cms.math.ca
Canadian Mathematical Society
  location:  PublicationsjournalsCJM
Publications        
 
Volume 69 Number 2 (Apr 2017)

Looking for a printed back issue?
Page  
Contents
241   Finite Determinacy and Stability of Flatness of Analytic Mappings
Adamus, Janusz; Seyedinejad, Hadi
258   Simultaneous Additive Equations: Repeated and Differing Degrees
Brandes, Julia; Parsell, Scott T.
284   Convolution Powers of Salem Measures with Applications
Chen, Xianghong; Seeger, Andreas
321   Tilings of Normed Spaces
De Bernardi, Carlo Alberto; Veselý, Libor
338   On K3 Surface Quotients of K3 or Abelian Surfaces
Garbagnati, Alice
373   Strict Comparison of Positive Elements in Multiplier Algebras
Kaftal, Victor; Ng, Ping Wong; Zhang, Shuang
408   Free Function Theory Through Matrix Invariants
Klep, Igor; Špenko, Špela
434   New Deformations of Convolution Algebras and Fourier Algebras on Locally Compact Groups
Lee, Hun Hee; Youn, Sang-gyun
453   Isomorphisms of Twisted Hilbert Loop Algebras
Marquis, Timothée; Neeb, Karl-Hermann

© Canadian Mathematical Society, 2017 : https://cms.math.ca/